# SDR YENA2022092600961

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 19,320 hours, 3,801 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042606462
- Condition: Failed
- Location: 22hq
- Part time: 19,320 hours, 3,801 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#, 1700, LAX -FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) ' AFTER T/O VENT SKIN VALVE FAULT PLANE DID NOT PROPERLY PRESSURIZE. RTG; FOUND 22HQ FROZEN, MANUAL OPEN NOT WORKING. REMOVED AND REPLACED 22HQ OPS TEST OK AMM 21-26-00.'
